# SDR C8GA20090043

- Difficulty date: February 5, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 11 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE NR 11 SPOILER PANEL HINGE CUTOUT HAS 2 EA CRACKS WS. 470.  STOP DRILLED CRACKS HFEC INSPECTED AND FABRICATED REPAIR DOUBLER FROM 7075 T6 .071 INCH DIM 6.5 INCH BY 5 INCH.  FABRICATED BACKING PLATE FROM 7075 T6 .063 INCH 1.75 INCH BY 1.5 INCH.  INSTALLED DOUBLER REPAIR.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
